Top answers from doctors based on your search:
are the little white spots on my hands caused by anemia
A 35-year-old member asked:
38 years experience Hematology and Oncology
No: No. Sounds like oral thrush.
A Verified Doctor answered
Possibly: More likely the cause of the anemia such as vitamin b12, or severe folate (folic acid) deficiency could be associated with those findings.
A 24-year-old female asked:
30 years experience Pediatrics
Probably not: More likely cause by a fungal infection or contact dermatitis.
A 49-year-old member asked:
32 years experience Family Medicine
Rash: Rashes and skin lesions are impossible to diagnose without seeing them. Please go be evaluated.
A 50-year-old female asked:
46 years experience Dermatology
White spots on nail: There are different possible causes for the condition you describe. A topical form of fungus is one possibility. Your doctor or a dermatologist can l ... Read More
A 28-year-old female asked:
52 years experience Infectious Disease
Probably no STD: Syphilis can cause a skin rash that involves the palms and soles, but unlikely to cause burning; and syphilis is rare in women in your part of the cou ... Read More
A 16-year-old male asked:
24 years experience Family Medicine
Indeed PPP: Not to worry. These are often mistaken for genital warts. You have pearly penile papilla and not hpv warts. If you are sexually active please see yo ... Read More
A 85-year-old female asked:
30 years experience Nephrology and Dialysis
Could be allergy: I do not think this is worrisome. Make sure she is not allergic to soap,detergents, latex gloves etc
A 23-year-old male asked:
45 years experience Pediatrics
No: The current Gardisil can help anyone develop antibodies to the genital HPV strains. These can prevent new HPV infections from future exposures. It do ... Read More
A 20-year-old female asked:
39 years experience Family Medicine
May be related: the white spots may be related to the blisters on your fingers. There are many different things that can cause that type of rash. If it persists, yo ... Read More
A 42-year-old male asked:
51 years experience Neurology
You may be correct: See a dermatologist. If livedo reticularis, could be related to one of your medications.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!